Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Kidney stone. Pain in left flank, nausea, dark urine. CT scan. Oxycodone, Flomax. Should it be treated immediately?

Went to ER in servery pain in my left flank and nausea had CT scan and they found a 3mm kidney stone been drinking water for four days first couple days was hard to keep down still have nausea yesterday felt alright no pain in kidneys but last night started again and nauseas and pain not as bad as when if first started I was given oxicodone and flomax oh and to top it off I have no insurance my question is should i go back to er or wait it out chills sometime but no fever its like the pain makes me chiver very dark urine even though drinking as much as i can hold down and little floating tissue has shown up in my urine
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
You have been diagnosed with kidney stone which is 3 mm in size and I guess they have found no other pathology. Kidney stone explains your pain, nausea and dark urine which means blood in your urine. The floating tissue in your urine is most likely blood clot.
3 mm stone usually pass spontaneously and only thing you need to do is take good quantity of water and symptomatic treatment for pain. However if pain and dark urine persists you need to consult your urologist to confirm the status of kidney stone and to rule out other pathology.
Answered: Mon, 14 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor